# SDR HNAA2012121901120

- Difficulty date: December 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 53,521 hours, 59,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 500 S32-33l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN BOWED OUT BETWEEN RIVETS.  SUSPECT CORROSION ON SEVERAL STRINGERS.  BOND TESTED BELLY SKIN.  NO DISBOND NOTED.  REMOVED RIVETS TO CHECK, REINSTALLED RIVETS IAW ACFT DWG 85332724.
